MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305488
Health Effect - Clinical Code No Information (3190)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.(b)(4).There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8207002; device manufacture date: 2018-08-15.Medical device lot #: 8177001; device manufacture date: 2018-07-06.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a lid malfunction occurred with a sharps coll 3.3qt red.The following information was provided by the initial reporter, "the lid didn't shut properly.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: without a sample or photo it is not possible to do an investigation of the cap that does not shut properly.However we have reviewed complaint with all personnel and reviewed dhr with no findings.H3 other text : see section h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL 3.3QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8584282
Report Number2243072-2019-00863
Device Sequence Number16714657
Product Code FMI
UDI-Device Identifier50382903054881
UDI-Public50382903054881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305488
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;